Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

A Note on the Hayek Hypothesis and the Favorite-Longshot Bias in Parimutuel Betting

William Hurley and Lawrence McDonough
The American Economic Review
Vol. 85, No. 4 (Sep., 1995), pp. 949-955
Stable URL: http://www.jstor.org/stable/2118242
Page Count: 7
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
A Note on the Hayek Hypothesis and the Favorite-Longshot Bias in Parimutuel Betting
Preview not available

Page Thumbnails

  • Thumbnail: Page 
949
    949
  • Thumbnail: Page 
950
    950
  • Thumbnail: Page 
951
    951
  • Thumbnail: Page 
952
    952
  • Thumbnail: Page 
953
    953
  • Thumbnail: Page 
954
    954
  • Thumbnail: Page 
955
    955